View : 103 Download: 0

Energy stable compact scheme for Cahn-Hilliard equation with periodic boundary condition

Title
Energy stable compact scheme for Cahn-Hilliard equation with periodic boundary condition
Authors
Lee, SeunggyuShin, Jaemin
Ewha Authors
신재민
SCOPUS Author ID
신재민scopus
Issue Date
2019
Journal Title
COMPUTERS & MATHEMATICS WITH APPLICATIONS
ISSN
0898-1221JCR Link

1873-7668JCR Link
Citation
COMPUTERS & MATHEMATICS WITH APPLICATIONS vol. 77, no. 1, pp. 189 - 198
Keywords
Cahn-Hilliard equationCompact schemeConvex splittingEnergy stability
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Indexed
SCI; SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
We present a compact scheme to solve the Cahn-Hilliard equation with a periodic boundary condition, which is fourth-order accurate in space. We introduce schemes for two and three dimensions, which are derived from the one-dimensional compact stencil. The energy stability is completely proven for the proposed scheme based on the application of the compact method and well-known convex splitting methods. Detailed proofs of the mass conservation and unique solvability are also established. Numerical experiments are presented to demonstrate the accuracy and stability of the proposed methods. (C) 2018 Elsevier Ltd. All rights reserved.
DOI
10.1016/j.camwa.2018.09.021
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE